# SDR FDEA202106011429

- Difficulty date: June 1, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 56,984 hours, 29,164 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114N210619
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING FIXED L/E CRACKED AT FSS 428. REPAIRED LH WING FIXED LEADING CRACK AT FSS 428 IAW B757 SRM 57-41-01-2R REPAIR 1   TABLE 4 AND SRM 51-70-07-0G PARA 5.A FIG 5
